# SDR FDEA201001090059

- Difficulty date: January 9, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1340-1360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WTB FAIRING EDGE SEALENT AREA APPROX FS 1340 TO 1360, BTW S-21L AND S-25L SKIN HAS SEVERAL GOUGES AND SCRATCH DAMAGE AREA THAT IS GREATER THAN 10" IN LENGTH AND IS WITHIN THE "20X" DAMAGE AREA OF FASTENER.  AREA IS OUT OF LIMITS IAW SRM 53-00-01, FIG. 101, DETAIL II.  AFTER FURTHER EVALUATION, ABOVE NOTED AREA WAS DETERMINED TO BE WITHIN LIMITS.
